Saturday I went to the ER because i was having abdominal pain. They told me I had bacterial vaginosis. They prescriped Metronidazole. I have two days lift to take this medicine. The odor has lift BUT the abdominal pain is still here and I see just a lilttle blood when I use the restroom. (Very little). What is this all about!!!! I know it takes 7 days for the meds to completely work BUT why am i still n pain. I drink alot of water and caranberry juice as well. HELP!!!! SHOULD I GO BACK TO THE ER???
I have taken diflucan and Bactrim all of last week. This second week I have been using monistat 7 day treatment because I got a yeast infection from taking the other medication for a UTI and BACTERIAL VAGINOSIS. Two questions-First I am on my 4th day of the monistat treatment and forgot last night. Should I take it now that I have remembered or should I wait till before bedtime tonight. Second question-Now that it is the second week can I start back having sex or will my nexplanon interfere with me taking the monistat cream?
What should I do? I was recently diagnosed with bv and took the antibiotics fully that was prescribed along with the yeast in case it came about. I still have bv symptoms and now I have very light vaginal spotting when I wipe or it sometimes shows up in panty liner. Can bv cause this? I take my birth control continuously and I haven t had a period in 2 months. I never usually have a problem with taking it continuously
I am having some light pain just below my breasts. I went to the ER with this being pretty bad abt 3 months ago and they said I had a UTI. However, I was able to urinate with no pain, bleeding or anything. I did not think I had this type of infection. Blood work said I did. Well, rx was prescribed Bactrim and it was over. Now it is coming back again. I feel like I want to vomit at times. The pain is light now, but should I go on to the er and have it checked out again? Could it be gall bladder problems. It is sort of touchy in the space below the breast?
Hey my name is Rebecca Marini, I am 25 I went to the hospital last weekend with severe abdominal cramps they did an ultrasound and everything was normal. But they did find a UTI so they sent me home with some Bactrim to clear it up. My problem is its the end of the treatment and 2 days ago I developed a fever, chills, still having cramping in abdomen and lower back, my face is really flushed and I develped rashes in various parts of my body. Is this normal or should I be seeking more medical care?
My partner took 4 1mg tablets of rapinirol tonight and has had significant memory loss and confusion. He was literally bouncing off the walls, didn t know who I was or who my 7 year old son was, swetting profusely, had no idea where he was. He was diagnosed with cellulitis and put on Bactrim 800 mg and Keflex 500 mg. Would these antibiotics interact with this drug? He is coming around a little now and I am not sure what to do. Any suggestions would be helpful.
I thought I had a UTI, but they told me no bacteria in urine test Here are the symptoms, some may not be related. For several years now I have had a little semen discharge whenever I am constipated and have a hard bowl movement. After reading online, I assumed I had an enlarged prostate and that the discharge was from that, coupled with being obese. Over the past month or so, I noticed a bad smell to my urine that reminded of when I helped care for my grandmother when she was old. I also would feel like I had to go to the bathroom to urinate or like I was going to pee my pants after I already went. In addition, the tip of my penis was a little tender and red, and the inside of the hole was red also. I immediately thought I probably have UTI, so I went to the doctor. They did a quick test in the office to a urine sample and said, no bacteria, but they would send it out for a more complete analysis. Still no results. So I didn't have to wait, they gave me a prescription for Bactrim and told me to take it for 3 days. I did that and the symptoms never went away. Help. More info on me: I haven't had sex in 7 months. I take atenolol for high blood pressure I take omeprozole for GERD I have also been taking phentermine for 2 months to lose weight I sometimes take an OTC called melatonin to help me sleep I also take Valtrex occasionally for cold sores I also take a daily multi- vitamin
My wife has severe nausea/ vomiting since Tues. Went to ER on Wednesday and they released her with a prescription for antibiotics and anti-nausea. The nausea medicine seems to make no impact. Also has diarrhea since 14 Oct.
I ran an ax into my leg about 4 inches above my ankle in the front. I did it Nov 17 and didn't get to Dr until Nov 22. Although I treated it with peroxide and anti=bacterial salve was very red around it. It's vertical about 1.5 inches. She...
Dear Dr Shoman, You were right in your diagnosis. It seems that I have Prostatitis . I believe that the PSA and other tests revealed that there were bacteria present so I have been prescribed antibiotics. These are the pills I am meant to take for...